Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/1282
Título: Completion problems for real matrices, II
Autor: Matos, Isabel T.
Silva, Fernando C.
Palavras-chave: Eigenvalues
Completion problems
Prescribed Eigenvalues
Data: 1-Jan-2010
Editora: Elsevier Science Inc
Citação: Matos I T, Silva F C. Completion problems for real matrices, II.Linear Algebra and ITS Applications. 2010; 432 (1): 180-202.
Relatório da Série N.º: 1;
Resumo: Thirty years ago, G.N. de Oliveira has proposed the following completion problems: Describe the possible characteristic polynomials of [C-ij], i,j is an element of {1, 2}, where C-1,C-1 and C-2,C-2 are square submatrices, when some of the blocks C-ij are fixed and the others vary. Several of these problems remain unsolved. This paper gives the solution, over the field of real numbers, of Oliveira's problem where the blocks C-1,C-1, C-2,C-2 are fixed and the others vary.
Peer review: yes
URI: http://hdl.handle.net/10400.21/1282
ISSN: 0024-3795
Aparece nas colecções:ISEL - Matemática - Artigos



FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.